PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 155--163 (1988)
Numerical solution of initial and singularly perturbed two-point boundary value problems using adaptive spline function approximation
Mirjana Stojanovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: A special adaptive spline function which depends on arbitrary parameter $q$ is constructed. The form of this spline is exponential and in a limiting case when $q\to 0$ it reduces to cubic spline. The schemes which have been applied to the initial and boundary value problems have been derived by using the adaptive spline function of special form and its smoothness properties. The approximative properties of adaptive spline function are illustrated by numerical experiments.
Classification (MSC2000): 65L10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts